What happens when the phenegan pill is inserted in the vagina?
User rating for this question
What would happen if you insert a phenegan pill in your vagina? I thought it would be ok because my URO/GYN had me taken Valium pills vaginally. I tried orally taken the phenergan but I couldn't keep it down. Now it look like I have cyst around my vagina entry. Like my vagina is protruding out. Swollen.It looks like bartholin cyst. On WebMD the photos of bartholin cyst is the way my vagina looks. If that's helps any.
Posted Mon, 3 Mar 2014 in Medicines and Side Effects
Answered by Dr. Benard Shehu 2 hours later
Brief Answer: Please provide the requested data of yours!.. Detailed Answer: Hi, Before running into conclusions, I'd kindly ask to send a photo of your swollen vagina to assist you further. I'd like also to know the reason why you had hysterectomy (fibroids or cancer)? That could help me assist you further. To my opinion, your vagina appeared swollen after inserting phenergan inside, it could be due to a possible allergic reaction. I'd advise not to repeat such practice unless your OG specialist advised (as in case of Valium pills). You can apply cold compresses, and Greek yogurt locally. If no improvement within a few days, should consult a physician for further evaluation and proper treatment. Looking forward to kindly have the requested data of yours! Dr.Benard